# SDR COMA9860242

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- System (JASC): 3830 · Waste Disposal System
- Part: Drain
- Part number: CD1398503
- Condition: Noisy
- Location: Galley
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOISE FROM CABIN DOOR AREA.  REPLACED THE GALLEY DRAIN ASSY.
